# SDR MZZA96069

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69742
- Make and model: Boeing 727224
- Aircraft serial: 22251
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 269002918
- Condition: Cracked
- Location: Nr 3 Le Flap
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLT NR 916 - SPN - MAINTENANCE FOUND NR 3 LEADING EDGE SLAT LEAKING HYDRAULIC FLUID ON GROUND.  MAINTENANCE REMOVED AND REPLACED NR 3 SLAT ACTUATOR DUE TO CRACK IN THE  ACTUATOR HOUSING SYSTEM LEAK CHECK AND OPERATION CHECK GOOD, MM REFERENCE 27-81-22.  (M)
